# SDR ASOA201200040

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK CORRODED AT FS 581.00.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, MAX MATERIAL REMOVAL IS .018 MAX ALLOWED MAITERIAL REMOVAL IS .035 (DIM. U), FOUND TO BE WITHIN LIMITS OF SRM 53-31-49-101-001-A01.
